# SDR ASOA201000639

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 469-510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FLOORBEAM AT RBL 9.0 BETWEEN FS469.00 - 510.00.  REMOVED CORROSION REF, SRM 53-31-43-101-001-AO1 & FOUND OUT OF LIMITS,  UT THICKNESS TEST REF NDTM 51-20-004. MIN THICKNESS READING READ .031" IN BLENDED AREA.   CUT OUT FLOORBOARD SECTION IAW SRM 51-24-36-001-001-AO1. NDT RT FLOORBEAM CUT LINE IAW NDTM 51-20-06. NO DEFECTS NOTED.   FABRICATED REPAIR PARTS.  TRIMMED NEW FLOORBOARD SECTION IAW SRM 51-24-36-001-001-AO1. INSTALLED NEW FLOORBEAM.  INSTALLED REPAIR PARTS,  ET INSPECTION REF NDTM 51-20-006. NO DEFECTS NOTED IN FABRICATED PARTS.  INSTALLED CLEATS IAW PRELIMINARY REO 670-53-00-254. DATED 5-7-10.  INSTALLED SHIMS & SPLICE ANGLES IAW PRELIMINARY REO 670-53-00-254 DATED 5-7-10.
